# SDR CA000209008

- Difficulty date: January 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1329
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: JF2691
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,864 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHELDULED NDT RT UPPER FWD ATTACH LUG FOUND CRACKED.
